# SDR SWAA2024092435029

- Difficulty date: September 6, 2024
- Submitted: September 24, 2024
- Operation: Air carrier
- Aircraft: N8502Z
- Make and model: Boeing 737-8H4
- Aircraft serial: 36666
- Aircraft time: 26,482 hours, 13,147 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Web
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CARGO LOWER SILL THRESHOLD WEB HAS SEVERE CORROSION.<[01] CORROSION IS OUT OF LIMITS PER SRM SRM 53-00-53-1A-2.;[02] REMOVED FASTENERS;REMOVED THREDHOLD WEB FOR REPLACEMENT PER SRM 51-40-02.;[03] CORROSION IS OUT OF LIMITS PER SRM SRM 53-30-15-1A-1.;[04] LOCATED AND DRILLED THE WEB SRM.51-10-05 ; INSTALLED NUTPLATES PER SRM 51-40-02;[05] OK TO INSTALL WEB.;[06] OK TO INSTALL WEB.;[07] REMOVED AND REPLACED FORWARD CARGO THRESHOLD WEB PER SRM 51-40-02.
